MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL GMBH SEVENTH GENERATION; PLASTIC COMFORT APPLICATOR TAMPON

ONTEX HYGIENEARTIKEL GMBH SEVENTH GENERATION; PLASTIC COMFORT APPLICATOR TAMPON
Model Number REGULAR- PLASTIC APPLICATOR TAMPON
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During insertion, plastic applicator plunger pushed all the way through tampon housing into consumers body.This happened on both attempts.

Brand Name
SEVENTH GENERATION
Common Device Name
PLASTIC COMFORT APPLICATOR TAMPON
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL GMBH
fabrikstrasse 30
grosspostwitz sachsen, 96151 00
GM  9615100
MDR Report Key8044941
Report Number1648563-2018-00010
Device Sequence Number13778601
Product Code HEB
UDI-Device Identifier10732913447982
UDI-Public10732913447982
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2018
Report Date (Section F) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREGULAR- PLASTIC APPLICATOR TAMPON
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer11/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight59